Alert archive / Georgia / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 46, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Mar 16, 2025, 1:59 AM EDT for 12 counties in Georgia. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 16, 2025, 1:59 AM EDT (05:59 UTC)
- Expired
- Mar 16, 2025, 2:45 AM EDT
- In force
- 46 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Chattahoochee County, GA, Crawford County, GA, Harris County, GA, Marion County, GA, Meriwether County, GA, Muscogee County, GA, Schley County, GA, Stewart County, GA, Talbot County, GA, Taylor County, GA, Upson County, GA, Webster County, GA
The radar
The Maxwell AFB radar (KMXX), 97 km from the middle of the area, began a volume at 06:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 15, 8:47 PM EDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 6.0 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 190 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 1464 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- 242 m²/s²
- 0-3 km storm-relative helicity
- 417 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 3.6
The text
As transmitted.
580
WUUS52 KFFC 160559
SVRFFC
GAC053-079-145-197-199-215-249-259-263-269-293-307-160645-
/O.NEW.KFFC.SV.W.0046.250316T0559Z-250316T0645Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
159 AM EDT Sun Mar 16 2025
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Marion County in west central Georgia...
Southeastern Meriwether County in west central Georgia...
Muscogee County in west central Georgia...
Chattahoochee County in west central Georgia...
Stewart County in west central Georgia...
Upson County in west central Georgia...
Northwestern Webster County in west central Georgia...
West central Crawford County in central Georgia...
Western Schley County in west central Georgia...
Talbot County in west central Georgia...
Taylor County in west central Georgia...
Southeastern Harris County in west central Georgia...
* Until 245 AM EDT.
* At 159 AM EDT, severe thunderstorms were located along a line
extending from Raleigh to near Eelbeck/West Fort Benning to
Lakepoint Resort State Park, moving east at 40 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Sunset Village, Juniper, Atwater, Oakland, Richland, Troutman,
Cusseta, Sanford, Logtown, Howard, Jamestown/South Fort Benning,
Brantley, Benning Hills, Benning Park, Big Lazer Creek Wma, Wesley
Church, Talbotton, Buena Vista, Charles, and Kimbrough.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
A Tornado Watch remains in effect until 400 AM EDT for west central
Georgia.
&&
LAT...LON 3198 8496 3199 8506 3209 8504 3213 8506
3226 8489 3230 8494 3233 8501 3238 8497
3239 8499 3251 8489 3292 8468 3299 8447
3298 8413 3254 8418 3206 8449 3194 8463
3193 8491
TIME...MOT...LOC 0559Z 275DEG 33KT 3294 8463 3244 8465 3197 8513
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$2 follow-up statements
184
WWUS52 KFFC 160626
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
226 AM EDT Sun Mar 16 2025
GAC145-199-215-249-307-160636-
/O.CAN.KFFC.SV.W.0046.000000T0000Z-250316T0645Z/
Meriwether GA-Muscogee GA-Webster GA-Schley GA-Harris GA-
226 AM EDT Sun Mar 16 2025
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MERIWETHER...
MUSCOGEE...NORTHWESTERN WEBSTER...WESTERN SCHLEY AND SOUTHEASTERN
HARRIS COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 400 AM EDT for west central
Georgia. A Tornado Watch also remains in effect until 1000 AM EDT for
central and west central Georgia.
&&
LAT...LON 3198 8496 3199 8506 3209 8504 3213 8506
3226 8489 3230 8494 3242 8477 3253 8468
3276 8458 3281 8451 3288 8448 3299 8437
3298 8413 3254 8418 3229 8463 3210 8472
3193 8491
TIME...MOT...LOC 0626Z 245DEG 38KT 3295 8429 3251 8456 3204 8503
$$
GAC053-079-197-259-263-269-293-160645-
/O.CON.KFFC.SV.W.0046.000000T0000Z-250316T0645Z/
Marion GA-Chattahoochee GA-Stewart GA-Upson GA-Crawford GA-Talbot GA-
Taylor GA-
226 AM EDT Sun Mar 16 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 AM EDT
FOR NORTHERN MARION...CHATTAHOOCHEE...STEWART...UPSON...WEST CENTRAL
CRAWFORD...TALBOT AND WESTERN TAYLOR COUNTIES...
At 226 AM EDT, severe thunderstorms were located along a line
extending from near The Rock to Marion Estates to near Florence
Marina State Park, moving northeast at 45 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Sunset Village, Juniper, Atwater, Geneva, Brooklyn, Renfroe, Oakland,
Manta, Zellobee, Omaha, Sprewell Bluff State Park, Cusseta, Sanford,
Logtown, Howard, Sunnyside, Jamestown/South Fort Benning,
Eelbeck/West Fort Benning, Brantley, and Yatesville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 400 AM EDT for west central
Georgia. A Tornado Watch also remains in effect until 1000 AM EDT for
central and west central Georgia.
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3198 8496 3199 8506 3209 8504 3213 8506
3226 8489 3230 8494 3242 8477 3253 8468
3276 8458 3281 8451 3288 8448 3299 8437
3298 8413 3254 8418 3229 8463 3210 8472
3193 8491
TIME...MOT...LOC 0626Z 245DEG 38KT 3295 8429 3251 8456 3204 8503
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$715
WWUS52 KFFC 160641 RRA
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
241 AM EDT Sun Mar 16 2025
GAC053-079-197-259-263-269-293-160651-
/O.EXP.KFFC.SV.W.0046.000000T0000Z-250316T0645Z/
Marion GA-Chattahoochee GA-Stewart GA-Upson GA-Crawford GA-Talbot GA-
Taylor GA-
241 AM EDT Sun Mar 16 2025
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN MARION...
CHATTAHOOCHEE...STEWART...UPSON...WEST CENTRAL CRAWFORD...TALBOT AND
WESTERN TAYLOR COUNTIES WILL EXPIRE AT 245 AM EDT...
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning will be allowed to expire.
A Tornado Watch remains in effect until 400 AM EDT for west central
Georgia. A Tornado Watch also remains in effect until 1000 AM EDT for
central and west central Georgia.
&&
LAT...LON 3198 8496 3199 8506 3209 8504 3213 8506
3226 8489 3230 8494 3242 8477 3253 8468
3276 8458 3281 8451 3288 8448 3299 8437
3298 8413 3254 8418 3229 8463 3210 8472
3193 8491
TIME...MOT...LOC 0641Z 275DEG 33KT 3294 8414 3250 8441 3203 8488
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 16, 1:28 AM EDT, 31 minutes earlier.
Area forecast discussion, Mar 16, 1:28 AM EDT, 31 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 128 AM EDT Sun Mar 16 2025 ...New 06Z Aviation Discussion... .SHORT TERM... (This afternoon through Sunday) Issued at 231 PM EDT Sat Mar 15 2025 Key Messages: - Widespread severe weather threat this evening through Sunday morning across the area with damaging winds, large hail, and tornadoes possible. - Heavy rainfall likely across portions of N GA through Sunday morning, and a Flood Watch remains in effect through early Sunday morning. Localized flooding is possible elsewhere. - Very gusty winds are expected prior to frontal passage. A Wind Advisory remains in effect through late tonight for much of the area. A sharp upper trough will dig across the Eastern Plains and MS Valley tonight, then begin to lift NE by Sun afternoon. At the surface, a double-barreled frontal system will sweep across the area late tonight and on Sunday. Instability has already begun to increase across the area (much of it initially elevated) with sunshine breaking through a thickening CU field. Instability will become deeper and more surface-based this evening and overnight. A significant pre- frontal band of severe thunderstorms is expected to sweep across the area tonight into Sunday morning. MUCAPE values will increase to 500-1200 J/kg as convection moves across the area, with effective shear of 50 to as high as 80 kts. Helicity values will increase to 400-600 m2/s2 during this time frame. SPC has forecast a moderate risk of severe storms covers across our W zones, with an enhanced risk across most of the remainder of the area. A slight risk is relegated to our extreme SE zones (mostly late tonight into early Sunday morning). Strong tornadoes (EF2 or higher, some long track) are possible in the moderate and enhanced risk areas. Damaging winds and large hail are also possible in severe storms. Residents should ensure they have multiple methods of receiving warnings. Storms will be moving across large portions of the area overnight tonight when most people will be asleep. Your safest shelter during a tornado warning is a central room without windows on the lowest level of your house. A basement room without windows is ideal. Mobile homes are not a substantial enough structure during a tornado, and mobile home residents are urged to have a plan for sheltering in a more substantial structure should a warning be issued. Locally heavy rainfall will accompany this pre-frontal band, adding to the forecast rainfall totals across the N zones. Storm total QPF values with this system will range from 2 to 4 inches across portions of the N, with amounts closer to an inch to an inch and a half elsewhere. Locally heavier amounts are possible, particularly in areas where heavier storms train over the same area for extended periods of time. A Flood Watch continues for extreme N GA through Sunday morning. Some river flooding is possible as well, and a handful of Flood Warnings are already in effect. Outside of thunderstorms, the gradient winds will continue to increase prior to frontal passage. The low-level jet is forecast to increase, making gusts over 40 mph likely by evening. Higher gusts are possible, particularly at elevations above 2000 feet. A Wind Advisory is in effect for all but the SE corner of the area. It remains possible the a High Wind Warning may be required for a portion of the area. /SEC && .LONG TERM... (Monday morning through next Friday) Issued at 231 PM EDT Sat Mar 15 2025 Key Messages: - Temperatures warm to seasonable through the long term. - A weak cold front on Thursday will bring the next chance for rain with a few rumbles of thunder possible. Overall pleasant conditions through the long term. Highs each day reach into the mid to upper 70s through mid week, before a cold front brings things back to a seasonable upper 50s to mid 60s. Lows through the week in the mid 30s and 40s. Unimpressive PoPs return with the weak cold front. While moisture availability will not be a problem, upper level forcing and instability will likely be well separated from the frontal system. Current guidance keeps total rainfall amounts under 0.5". Otherwise, mostly clear conditions and fair temperatures will make for a great week outdoors. If the pollen doesn't get us first! SM && .AVIATION... (06Z TAFS) Issued at 126 AM EDT Sun Mar 16 2025 Bkn line of convection to impact ATL for the next 2 hours. MVFR cigs possible behind the initial line and should break by mid morning. Do expect sct-bkn cu this afternoon with some isold shra possible. Winds will remain gusty through the day with a switch to the SW side just before 12Z. //ATL Confidence...06Z Update... Med-hi confidence all elements. NListemaa && .PRELIMINARY POINT TEMPS/POPS... Athens 62 74 41 62 / 100 30 20 0 Atlanta 61 73 40 59 / 100 20 20 0 Blairsville 54 68 31 54 / 100 50 30 0 Cartersville 57 72 36 59 / 100 30 20 0 Columbus 61 76 42 64 / 100 10 0 0 Gainesville 61 72 39 60 / 100 30 20 0 Macon 63 78 43 62 / 100 20 0 0 Rome 56 71 36 62 / 100 30 10 0 Peachtree City 60 73 38 60 / 100 20 10 0 Vidalia 65 81 48 64 / 100 90 0 0 && .FFC WATCHES/WARNINGS/ADVISORIES... Flood Watch until 8 AM EDT this morning for GAZ001>009-011. Wind Advisory until 5 AM EDT early this morning for GAZ001>009- 011>016-019>025-027-030>039-041>050-052>060-066>072-078>082- 089>095-102>108. && SHORT TERM...SEC LONG TERM....SM AVIATION...NListemaa
Hazardous weather outlook, Mar 15, 4:46 PM EDT, 9 hours 13 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 446 PM EDT Sat Mar 15 2025 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-162100- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 446 PM EDT Sat Mar 15 2025 This Hazardous Weather Outlook is for north and central Georgia. .DAY ONE...Tonight... A Moderate Risk (level 4 of 5) of severe weather is expected in far west Georgia and an Enhanced Risk (Level 3 of 5) of severe weather is expected elsewhere across our area late this afternoon, overnight, and through Sunday morning. All severe weather hazards including tornadoes, damaging winds, and hail will be possible with thunderstorms that develop. Flash flooding is possible tonight across portions of northern Georgia, with more localized flooding possible elsewhere. Residents should ensure that they have a way of receiving warnings and a plan for sheltering should warnings be issued! .DAYS TWO THROUGH SEVEN...Sunday through Friday... River and flash flooding are possible Sunday morning as a result of heavy rains across northern Georgia. .SPOTTER INFORMATION STATEMENT... Spotter activation is requested through Sunday morning. Spotters are encouraged to report or relay severe weather reports to the National Weather Service.
In the hours before
Local storm report, Mar 16, 1:50 AM EDT, 9 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
150 AM EDT Sun Mar 16 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1145 PM Tstm Wnd Dmg 2 ESE Dallas 33.92N 84.81W
03/15/2025 Paulding GA Emergency Mngr
*** 1 INJ ***
Tree downed on house on 300 block of Dandy
Rd.
&&
LNMLocal storm report, Mar 16, 1:52 AM EDT, 7 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
152 AM EDT Sun Mar 16 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1142 PM Tstm Wnd Dmg 4 SSW Dallas 33.87N 84.86W
03/15/2025 Paulding GA Emergency Mngr
Tree downed on house on 400 block of Indian
Hills Dr. 3 residents trapped inside.
&&
LNMLocal storm report, Mar 16, 1:54 AM EDT, 5 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
154 AM EDT Sun Mar 16 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1147 PM Tstm Wnd Dmg New Hope 33.95N 84.79W
03/15/2025 Paulding GA Emergency Mngr
Tree downed on house on 60 block of Jade Ln.
&&
LNMLocal storm report, Mar 16, 1:55 AM EDT, 4 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
155 AM EDT Sun Mar 16 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1144 PM Tstm Wnd Dmg 2 SSE Dallas 33.90N 84.83W
03/15/2025 Paulding GA Emergency Mngr
Tree downed on house on 800 block of Villa
Rica Hwy.
&&
LNMLocal storm report, Mar 16, 1:56 AM EDT, 3 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
156 AM EDT Sun Mar 16 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1036 PM Tstm Wnd Dmg 3 NE Eubank Lake 33.93N 85.06W
03/15/2025 Polk GA Amateur Radio
Trees and power lines down across Vinson
Mountain Raod.
&&
TLVLocal storm report, Mar 16, 1:58 AM EDT, 1 minute before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
158 AM EDT Sun Mar 16 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1149 PM Tstm Wnd Dmg 1 NE New Hope 33.97N 84.77W
03/15/2025 Paulding GA Emergency Mngr
Tre downed on house on 400 block of Picketts
Mill Rd.
&&
LNMThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 15, 8:58 PM EDT | Tornado Warning | FFC | Fannin, Gilmer | 17 min |
| Mar 15, 10:55 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Carroll, Cobb, Coweta, Douglas, Floyd and 6 more | 65 min |
| Mar 15, 11:38 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Cobb, Douglas, Paulding | 27 min |
| Mar 15, 11:46 PM EDT | Tornado Warning | FFC | Cherokee, Cobb, Paulding | 15 min |
| Mar 15, 11:58 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Carroll, Douglas, Floyd, Haralson, Paulding and 1 more | 32 min |
| Mar 15, 11:59 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Cobb, Pickens | 31 min |
| Mar 16, 12:04 AM EDT | Flash Flood Warning | FFC | Bartow, Carroll, Cobb, Douglas, Floyd, Haralson and 2 more | 2 hr |
| Mar 16, 1:09 AM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Harris, Marion, Meriwether, Muscogee, Talbot and 1 more | 51 min |
| Mar 16, 2:04 AM EDT | Flash Flood Warning | FFC | Chattahoochee, Harris, Marion, Muscogee, Talbot | 82 min |
| Mar 16, 2:11 AM EDT | Tornado Warning | FFC | Chattahoochee, Stewart | 34 min |
| Mar 16, 2:46 AM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Marion, Schley, Stewart, Taylor, Webster | 44 min |
| Mar 16, 3:13 AM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Bibb, Crawford, Houston, Jones, Macon and 7 more | 47 min |
| Mar 16, 3:15 AM EDT | River Flood Warning | FFC | Polk | 10 hr |
| Mar 16, 3:33 AM EDT | River Flood Warning | FFC | Gilmer | 54 min |
| Mar 16, 3:53 AM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Bleckley, Dooly, Hancock, Houston, Pulaski and 4 more | 52 min |
| Mar 16, 3:54 AM EDT | Tornado Warning | FFC | Baldwin, Hancock, Putnam | 15 min |
| Mar 16, 4:17 AM EDT | Special Weather Statement | FFC | Crisp | 28 min |
| Mar 16, 4:31 AM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Bleckley, Dodge, Glascock, Hancock, Jefferson and 7 more | 44 min |
| Mar 16, 4:46 AM EDT | Special Weather Statement | FFC | Sumter | 29 min |
| Mar 16, 4:56 AM EDT | Severe Thunderstorm Warning | FFC | Glascock, Jefferson, Warren | 49 min |
| Mar 16, 5:08 AM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dodge, Emanuel, Glascock, Jefferson, Johnson and 5 more | 52 min |
| Mar 16, 5:55 AM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Jefferson, Johnson, Laurens, Treutlen, Washington | 50 min |
| Mar 16, 6:06 AM EDT | Special Weather Statement | FFC | Dooly | 24 min |
| Mar 16, 6:24 AM EDT | River Flood Warning | FFC | Haralson | 40 hr |
| Mar 16, 6:25 AM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Crisp, Dodge, Dooly, Pulaski, Wilcox | 50 min |
| Mar 16, 7:04 AM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dodge, Emanuel, Johnson, Laurens, Montgomery and 2 more | 41 min |
| Mar 16, 7:22 AM EDT | Special Weather Statement | FFC | Montgomery, Telfair, Wheeler | 38 min |
| Mar 16, 7:41 AM EDT | Tornado Warning | FFC | Laurens, Treutlen | 13 min |
| Mar 16, 7:47 AM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Johnson, Laurens, Montgomery, Treutlen, Wheeler | 43 min |
| Mar 16, 7:56 AM EDT | Special Weather Statement | FFC | Montgomery, Toombs | 49 min |
| Mar 16, 7:59 AM EDT | Tornado Warning | FFC | Emanuel, Johnson | 14 min |
| Mar 16, 8:31 AM EDT | Severe Thunderstorm Warning | FFC | Emanuel | 14 min |
| Mar 16, 8:52 AM EDT | Special Weather Statement | FFC | Toombs | 8 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.